# SDR ASOA201100445

- Difficulty date: March 7, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 31,000 hours, 27,313 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.0 FLOORBEAM CLIPS CRACKED AT RBL 9 AND LBL 9.  REMOVED AND REPLACED FLOORBEAM FWD CLIPS IAW SRM 51-42-21, REO 60R-53-11-2088 & REO 601R-53-11-926.
